# SDR CVGA20120812001

- Difficulty date: August 12, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N305CF
- Make and model: Gulstm GIV
- Aircraft serial: 1457
- Aircraft time: 3,836 hours, 1,618 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AMBER CAS "CHECK HYD QUANTITY" ILLUMINATED IN-FLIGHT.  VERIFIED LOSE OF COMBINED SYSTEM FLUID.
